Pebble7, I am only 39, but my aunt has struggled wit hypothyroidism for about 5+ years. She is very active, but the meds she is on made her gain a lot of weight. Is it possible that your medications are making you gain weight since you are obviously very active and not eating a whole lot of calories from your own admission.
Also, I am also 5'2" tall and had a breast reduction in my 20's because I too had DD's. Of course, they were also accompanied by severe back pains, grooves in my shoulders and bruising in my shoulders and chest area. Not that I am recommending that for weight loss, but if it is a health issue it is definitely something to consider.
In the end, just my opinion, I would not stress yourself over the money if you are happy with yourself. I know you said you could use the extra money, but will it bring you peace of mind in the end? Just something to consider. Hope this helps.
Edited by: AKAFIT at: 1/28/2011 (08:43)
~ Charice ~
Leader ~ Phenomenal Women of AKA
"Temptation may break me; procrastination may blind me; but motivation will push me and devotion will save me (Unknown)."
| December Minutes: 0